Eugene Gorsky

Home

Publications
and preprints

Teaching

Presentations
and talks

Preprints

  1. (with Y. Bai and O. Kivinen) Quadratic ideals and Rogers-Ramanujan recursions. [ arXiv:1805.01593 ]
  2. (with M. Hogancamp) Hilbert schemes and y-ification of Khovanov-Rozansky homology. [ arXiv:1712.03938 ]
  3. (with E. Carlsson and A. Mellit) The A_{q,t} algebra and parabolic flag Hilbert schemes. [ arXiv:1710.01407 ]
  4. (with A. Neguț and J. Rasmussen) Flag Hilbert schemes, colored projectors and Khovanov-Rozansky homology. [ arXiv:1608.07308 ]
  5. (with M. Gorsky) Distinguished bases for A_n root systems and parking functions. [ arXiv: 1112.0381 ]
  6. Seifert cohomology of trees. [ arXiv: 0901.1298 ]
  7. On the S_n-equivariant Euler characteristic of M_{2,n}. [ arXiv: 0707.2662 ]

Publications

  1. (with M. Borodzik) Immersed concordances of links and Heegaard Floer homology.
    Indiana Univ. Math. J. 67 (2018), 1039-1083. [ arXiv:1601.07507 ]
  2. (with A. Némethi) On the set of L-space surgeries for links.
    Advances in Mathematics 333 (2018), 386-422. [ arXiv:1509.01170 ]
  3. (with S. M. Gusein-Zade) Homological indices of collections of 1-forms.
    Bulletin of the London Mathematical Society 50 (2018), no.2, 261-273. [ arXiv:1704.08641 ]
  4. (with S. Gukov and M. Stošić) Quadruply-graded colored homology of knots.
    To appear in Fundamenta Mathematicae. [ arXiv: 1304.3481 ]
  5. Combinatorics of HOMFLY homology. Appendix to "The Hilbert scheme of a plane curve singularity
    and the HOMFLY homology of its link" by A. Oblomkov, J. Rasmussen and V. Shende.
    Geometry & Topology 22 (2018) 645-691. [ arXiv: 1201.2115 ]
  6. (with J. Hom) Cable links and L-space surgeries. [ arXiv:1502.05425 ].
    Quantum Topology 8 (2017), no.4, 629-666.
  7. (with M. Mazin and M. Vazirani) Rational Dyck Paths in the Non Relatively Prime Case.
    Electronic Journal of Combinatorics, 24 (2017), no. 3, paper #P3.61 [ arXiv:1703.02668 ]
  8. (with A. Neguț) Infinitesimal change of stable basis.
    Selecta Mathematica, New Series, 23 (2017), no. 3, 1909-1930. [ arXiv:1510.07964 ]
  9. (with M. Mazin) Rational Parking Functions and LLT Polynomials.
    Journal of Combinatorial Theory, Series A, 140 (2016), 123-140. [ arXiv:1503.04181 ]
  10. (with M. Mazin and M. Vazirani) Affine permutations and rational slope parking functions.
    Trans. Amer. Math. Soc. 368 (2016), 8403-8445. [ arXiv: 1403.0303 ]
  11. (with A. Némethi) Links of plane curve singularities are L-space links.
    Algebraic and Geometric Topology 16 (2016) 1905-1912. [ arXiv: 1403.3143 ]
  12. (with P. Etingof and I. Losev) Representations of Rational Cherednik algebras with minimal
    support and torus knots. Advances in Mathematics 277 (2015), 124-180. [ arXiv: 1304.3412 ]
  13. (with A. Némethi) Lattice and Heegaard-Floer homologies of algebraic links.
    Int. Math. Res. Not. IMRN 2015, no. 23, 12737-12780. [ arXiv: 1301.7636 ]
  14. (with A. Neguț) Refined knot invariants and Hilbert schemes.
    Journal de Mathématiques Pures and Appliquées 104 (2015), 403-435.[ arXiv: 1304.3328 ]
  15. (with L. Lewark) On stable sl3-homology of torus knots.
    Experimental Mathematics 24 (2015), 162-174. [ arXiv: 1404.0623 ]
  16. (with A. Oblomkov, J. Rasmussen and V. Shende) Torus knots and the rational DAHA.
    Duke Math. J. 163 (2014), no. 14, 27092794. [ arXiv: 1207.4523 ]
  17. The equivariant Euler characteristic of moduli spaces of curves.
    Advances in Mathematics 250 (2014), 588-595. [ arXiv: 0906.0841 ]
  18. (with M. Mazin) Compactified Jacobians and q,t-Catalan numbers, II.
    Journal of Algebraic Combinatorics, 39 (2014), no. 1, 153-186. [ arXiv: 1204.5448 ]
  19. (with A. Oblomkov and J. Rasmussen) On stable Khovanov homology of torus knots.
    Experimental Mathematics, 22 (2013), 265-281. [ arXiv: 1206.2226 ]
  20. Arc spaces and DAHA representations.
    Selecta Mathematica, New Series, 19 (2013), no. 1, 125-140. [ arXiv: 1110.1674 ]
  21. (with M. Mazin) Compactified Jacobians and q,t-Catalan Numbers, I.
    Journal of Combinatorial Theory, Series A, 120 (2013) 49-63 [ arXiv: 1105.1151 ]
  22. q,t-Catalan numbers and knot homology. Zeta Functions in Algebra and Geometry, 213-232.
    Contemp. Math. 566 , Amer. Math. Soc., Providence, RI, 2012. [ arXiv: 1003.0916 ]
  23. Combinatorial computation of the motivic Poincaré series.
    Journal of Singularities, 3 (2011), 48-82 [ arXiv: 0807.0491 ]
  24. Adams Operations and Power Structures.
    Moscow Mathematical Journal, 9 (2009), no. 2, 305-323. [ arXiv: 0803.3118 ]
  25. On the S_n-equivariant Euler characteristic of moduli spaces of hyperelliptic curves.
    Mathematical Research Letters, 16 (2009), no. 4, pp. 591-603. [ arXiv: 0804.2948 ]
  26. Symmetries of some motivic integrals.
    Russian Mathematical Surveys, 63 (2008), no. 4 (382), 179-180. [ arXiv: 0804.0844 ]
  27. On the motivic measure on the space of functions.
    Revista Matemática Complutense, 20 (2007), no. 2, 507-521. [ arXiv: 0701374 ]
  28. Motivic integration and functional equations.
    Algebra and Analysis (Journal of the St. Petersburg Mathematical Society), 19 (2007), no. 4, 92-112. [ arXiv: 0606521 ]
  29. On divisorial filtrations on sheaves.
    Mathematical notes, 79 (2006), no. 6, 825-837. [ arXiv: 0502368 ]
  30. (joint with V. Gurovits, I. Mezhirov and E. Osmova). The Richman game.
    Matematicheskoe prosveshenie, 3 (2001), no. 5, 78-191. [ (in Russian) ]